MathSciNet Relay Station
MathSciNet bibliographic data
MR1761475 (2001e:90116) 90C35 (92B20)
Arik, Sabri Global asymptotic stability of a class of dynamical neural networks. IEEE Trans. Circuits Systems I Fund. Theory Appl. 47 (2000), no. 4, 568–571.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement